Reduction of Baire-measurability to uniform continuity

Zdeněk Frolík

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 1, page 43-51
  • ISSN: 0011-4642

How to cite

top

Frolík, Zdeněk. "Reduction of Baire-measurability to uniform continuity." Czechoslovak Mathematical Journal 35.1 (1985): 43-51. <http://eudml.org/doc/13491>.

@article{Frolík1985,
author = {Frolík, Zdeněk},
journal = {Czechoslovak Mathematical Journal},
keywords = {Luzin spaces; -discrete decomposability; Baire-equivalent and -dd-equivalent analytic space; Baire measurable maps; point- -analytic spaces},
language = {eng},
number = {1},
pages = {43-51},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Reduction of Baire-measurability to uniform continuity},
url = {http://eudml.org/doc/13491},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Frolík, Zdeněk
TI - Reduction of Baire-measurability to uniform continuity
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 1
SP - 43
EP - 51
LA - eng
KW - Luzin spaces; -discrete decomposability; Baire-equivalent and -dd-equivalent analytic space; Baire measurable maps; point- -analytic spaces
UR - http://eudml.org/doc/13491
ER -

References

top
  1. J. P. Ferrier, Paracompacité et espaces uniformes, Fund. Math. LXII (1968), 7-30. (1968) Zbl0155.50501MR0226585
  2. D. K. Fremlin, 10.1112/S0025579300009165, Mathematika 24 (1977), 257-261. (1977) Zbl0366.54020MR0515109DOI10.1112/S0025579300009165
  3. Z. Frolík, 10.1090/S0002-9904-1970-12584-8, Bull. Amer. Math. Soc. 76 (1970), 1112-1117. (1970) Zbl0198.55702MR0265539DOI10.1090/S0002-9904-1970-12584-8
  4. Z. Frolík, Four functors into paved spaces, In: Seminar Uniform Spaces 1973 - 4, Matematický ústav ČSAV, Praha 1975, pp. 27-72. (1973) Zbl0369.54012MR0440511
  5. Z. Frolík, On σ -dd-simple spaces, Submitted to Čas. pěst. mat. 
  6. Z. Frolík P. Holický, 10.1090/S0002-9939-1981-0612719-6, Proc. Amer. Math. Soc. 82 (1981), 359-365. (1981) Zbl0496.28003MR0612719DOI10.1090/S0002-9939-1981-0612719-6
  7. Z. Frolík P. Holický, Analytic and Luzin spaces (non-separable case), Topology and appl. Zbl0579.54026
  8. Z. Frolík P. Holický, Applications of Luzinian separation principles (non-separable case), Fund. Math. CXVII (1983), 165-185. (1983) Zbl0543.54035MR0719837
  9. R. W. Hansell, 10.1090/S0002-9904-1972-12936-7, Bull. Amer. Math. Soc. 78 (1972), 236-241. (1972) MR0294138DOI10.1090/S0002-9904-1972-12936-7
  10. R. W. Hansell, On the non-separable theory of k-Borel and Suslin sets, Gen. Top. Appl. 3 (1973), 161-195. (1973) MR0319170
  11. J. Kaniewski R. Pol, Borel-measurable selectors for compact-valued mappings in the non-separable case, Bull. Acad. Polon. Sci. Ser. Math. 23 (1975), 1043-50. (1975) Zbl0316.54015MR0410657
  12. M. Talagrand, Sur la structure Borélienne des espaces analytiques, Bull. Sc. Math. 101 (1977), 415-422. (1977) Zbl0368.28003MR0500093

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.